# SDR SWAA2024041762264

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500I LBL 24 TO RBL 24; BULKHEAD NUTPLATE CHANNEL HAS AREAS OF CORROSION.<[01] REMOVED CHANNEL PER SRM 51-40-02;[02] APPROVED CA #1.;[03] REMOVED AND REPLACED PER SRM 51-40-02;[04] VERIFIED REPLACEMENT OF CHANNEL PER SRM 51-40-02
